# SDR 2010FA0000475

- Difficulty date: March 26, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N757PE
- Make and model: Cessna TR182
- Aircraft serial: R18201252
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12805149
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LANDED WITH RT MAIN GEAR NOT DOWN AND LOCKED.  FOUND POWER PAC WITH NO HYD FLUID IN IT.  FLUID LOSS CAUSED BY NOSE GEAR ACTUATOR LEAK.  WHILE INSP PARTS, FOUND O-RING ON PISTON SHAFT DAMAGED AND BACKUP RING BROKEN.  ALSO, PISTON SHAFT PN 1280241-2 AND BEARING PN 1280600-5 WORN.  BELIEVE WEAR ON PISTON SHAFT AND BEARING ALLOWED O-RING AND BACKUP TO FAIL.
